# SDR DL757081581

- Difficulty date: October 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME STA 395 LT SIDE FWD CABIN 2 DENTS.  BLENDED GOUGES, FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 PG 103 DETAIL II.  INSTALLED REPAIR PARTS AT FRAME 395 IAW ERA 461183-14 STEP 8.
